# SDR ASOA201701245008

- Difficulty date: January 24, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 35,914 hours, 20,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHT WON'T TURN ON.  RAN APU FOR 20 MINS, COMPLIED WITH AN OPERATION CHECK, CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE. NO FURTER DEFECT NOTED.
